# SDR CA050505002

- Difficulty date: April 16, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 12,671 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Bracket
- Part number: 07326015
- Condition: Cracked
- Location: Stabilizer
- Part time: 13,459 hours
- Component: Stabilizer, Cessna
- Component part number: 1232600203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE RT FORWARD STABILIZER ATTACH BRACKET WAS FOUND BROKEN JUST BELOW THE ATTACH BOLT.  STABILIZER REMOVED FROM AIRCRAFT BOTH FORWARD ATTACH BRACKETS REPLACED WITH NEW PARTS.  STABILIZER RE-INSTALLED.
